On the motion of a ray with transverse polarization in a bounded
Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 847-850
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_4_a19,
author = {A. S. Bakay and A. V. Golik},
title = {On the motion of a ray with transverse polarization in a bounded},
journal = {Doklady Akademii Nauk},
pages = {847--850},
year = {1989},
volume = {308},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a19/}
}
A. S. Bakay; A. V. Golik. On the motion of a ray with transverse polarization in a bounded. Doklady Akademii Nauk, Tome 308 (1989) no. 4, pp. 847-850. http://geodesic.mathdoc.fr/item/DAN_1989_308_4_a19/